# SDR FDEA201107192812

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Profile
- Part number: A5401052600060Y
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER L/E AUX STRUCTURE WEB SUPPORT LT LIGHTNING HOLE HAS 3EACH CRACKS.  1IN AND 1.5IN LONG (STA. 537 TO 551) INCORPORATED, SB 300-54-6023 REV NR 1 DATED 02/27/02 BY REINFORCEMENT OF THE NR 2 PYLON CANTILEVER WEB BY ADDING A DOUBLER IAW EA 6-5450-145606.
